Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Delayed periods, cramping and fatigue. What is happening?

Hi, I am a 44 year old woman and I have been having pms for a bout a week, I feel some cramping and feel fatigued and i haven t gotten my period yet. I was expecting to get my period on the 19th of this month. I always get my period every month, not at the same time every month, though. This isnt normal for me...what is going on? Thanks for your time.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
Your 44 years old women which means your in premenupausal stage.During premenupause your menstrual cycle become irregular sometime heavy some very light.Duration also get changed.So this is what happening with you.Fatigue and cramps could also be part of same syndrome There is nothing to worry,this is normal physiological process through every women has to pass.
Hope this answers your question.
Answered: Tue, 26 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor